# SDR DALA2017071005301

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 59,552 hours, 32,415 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK FIRST SIDEWALL EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE DISCONNECTED.  INSTALLED NEW PIN AND SOCKET.  OPERATION CHECKED GOOD.
